# SDR 2002F00938

- Difficulty date: October 14, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 3,193 hours, 1,154 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Rt Eng Fire Det
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 438. R TURBINE OH DET 1 STATUS MESSAGE FOUND ON PREFLIGHT, OVERHEAT SYSTEM TEST OK. MAINTENANCE PERFORMED FIM 26-13-00. MSG "RT TURBINE OVERHEAT DET 1"  NO LONGER SHOWS. SYSTEM OPERATIONAL CHECKS GOOD.
